# SDR 2009FA0000020

- Difficulty date: December 24, 2008
- Submitted: January 20, 2009
- Operation: General aviation
- Aircraft: N175QS
- Make and model: Beech 400A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Hook
- Part number: 45A3951141
- Condition: Disengaged
- Location: Nlg
- Part time: 15 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, FLIGHT CREW OBSERVED RED LANDING GEAR UNSAFE LIGHT IN LANDING GEAR CONTROL HANDLE ILLUMINATED AFTER LANDING GEAR RETRACTION.  RETURNED TO DEPARTURE.  FOUND NLG UPLOCK HOOK NOT ENGAGING NOSE GEAR STRUT ASSY AS REQUIRED IAW MM 32-30-00.  LANDING GEAR RETRACT/ EXTENSION SYS FUNCTION CHECKS IAW MM 32-00-00 OK.  SUSPECT ADJUSTMENT CHANGED SLIGHTLY FROM AS-BUILT RIGGING DUE TO COMPONENTS WEARING IN, HAVE NOTED SIMILAR CONDITION PREVIOUSLY ON OTHER LOW-TIME ACFT.  (K)
